Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Vietoris-Begle theorem and spectra
HTML articles powered by AMS MathViewer

by Jerzy Dydak and George Kozlowski PDF
Proc. Amer. Math. Soc. 113 (1991), 587-592 Request permission

Abstract:

The following generalization of the Vietoris-Begle Theorem is proved: Suppose ${\left \{ {{E_k}} \right \}_{k \geq 1}}$ is a CW spectrum and $f:X’ \to X$ is a closed surjective map of paracompact Hausdorff spaces such that $\operatorname {Ind} X = m < \infty$. If ${f^*}:{E^k}(x) \to {E^k}({f^{ - 1}}(x))$ is an isomorphism for all $x \in X$ and $k = {m_0},{m_0} + 1, \ldots ,{m_0} + m$, then ${f^*}:{E^n}(X) \to {E^n}(X’)$ is an isomorphism and ${f^*}:{E^{n + 1}}(X) \to {E^{n + 1}}(X’)$ is a monomorphism for $n = {m_0} + m$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N05, 55N20, 55P20
  • Retrieve articles in all journals with MSC: 55N05, 55N20, 55P20
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 587-592
  • MSC: Primary 55N05; Secondary 55N20, 55P20
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1046999-9
  • MathSciNet review: 1046999